# SDR SROM200400001

- Difficulty date: February 17, 2004
- Submitted: February 20, 2004
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 33,778 hours, 33,068 cycles
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT LIGHT UNDER FA JUMP SEAT INOPERATIVE.  REPAIRED WIRE TO LIGHT ASSEMBLY.  LIGHT OPS NORMAL WITH EMERGENCY LIGHTS TURNED ON.
